Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Light brown spotting followed by red blood, no bleeding after this, dizzy, constipated. Could be pregnant ?

So it s a week before my period and I had a little brown spotting In my underwear and I used a tampax thinking I was starting my period but it wasn t. Then when I removed the tampax there was red blood on it. I went on to use a pad and nothing was on it but when I went to the toilet there was a little bit of blood. Me and my boyfriend are trying to get pregnant. I was bloated a week ago but don t think I am now, I was constipated and feeling dizzy and tired a lot. Could I be pregnant?
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  1550
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.

If you had unprotected intercourse around the time of ovulation, then there is possibility for pregnancy.
In that case the spotting you had could be implantation bleeding.
But just by symptoms we cannot confirm the pregnancy.
So you better wait till your expected date of periods. And if you miss the periods go for pregnancy test once.
Take care.
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor